# SDR AALA20131106015

- Difficulty date: November 6, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 106,120 hours, 17,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN FUSELAGE SKIN AT STATION 1572.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-01-2R-14.
